MAUDE Adverse Event Report: COVIDIEN 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 12 FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721255
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the welding point of the interface leaked.
 
Additional Manufacturer Narrative
A device history record could not be performed because a lot number could not be provided by the customer.A product analysis was unable to be completed as to date no samples have been provided.Two digital images were provided for analysis.The analysis of the sample was carried out using the digital image provided by the client; but it was not possible to confirm the reported condition of a leakage of the device based solely on the photograph.Based on the information available and the investigation findings, a formal investigation is not deemed necessary at this time.The reported condition could not confirm a manufacturing deficiency.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
12 FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10404161
Report Number9612030-2020-02566
Device Sequence Number19564076
Product Code KNT
UDI-Device Identifier10884521518926
UDI-Public10884521518926
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721255
Device Catalogue Number8884721255
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/05/2020
Patient Sequence Number1